This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Transient Hyperproinsulinemia DuringTreatment With Clozapine and Amisulpride

Maria A. Rettenbacher, MD; Martina Hummer, MD; W. Wolfgang Fleischhacker, MD

Published: June 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Impaired glucose metabolism may occur during treatment with second-generation antipsychotics, predominantly clozapine, olanzapine, and quetiapine.1,2 The mechanisms involved in this metabolic side effect of antipsychotic therapy seem to be complex and are a point of ongoing discussion, especially as they relate to the use of antipsychotic combination therapy in treatment-resistant patients.3


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...